# SDR DJFA20130724001

- Difficulty date: July 24, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N426FL
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 6,713 hours, 5,747 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AFTER TOUCHDOWN THE ACFT BRAKES CAME ON HARD BUT THEN RELEASED, WHILE PEDALS WERE STILL STIFF, THEY HAD NO BRAKING ACTION.  AFTER THE ANTI-SKID SYS WAS TURNED OFF THE BREAKS FUNCTIONED.  MX INSPECTED THE SYS, BUT COULD NOT DUPLICATE THE DISCREPANCY.
